Do you believe that Ayurvedic Medicine can cause adverse drug reaction or side effects?
Adverse drug reaction is a burning issue in alternative system of medicine nowadays. It is believed that ayurvedic/herbal medicine have less ADRs or side effects through ayurvedic drugs. As in Ayurveda, ayurvedic doctors mostly prescribe personal... read more
Anything eaten with specialist's advice will bring no harm .when people try things by them self and exceed the dose that is to be taken ,it may give trouble but nothing serious .
Everything causes side effects - some we want, and some we don't. If one is taking allopathic medications it is important to obtain the advice of a qualified Ayurvedic practitioner before adding Ayurvedic Medicines. Even if one isn't taking other types of medicine it is helpful to have the guidance of someone who is knowledgable regarding Ayurveda so that the most beneficial and helpful remedy will be used.
Herbs have side effect, too. Depends on the herb, the person and the dose.
by Nixi Raina 13 months ago
Can homeopathic and ayurvedic medicine be taken togetherI took evecare 1 tablet to solve my problem of irregular periods and since this did not help I started taking 2 tablets thereafter which was quite helpful. I took it for 6 months. Then I stopped it. I got my periods and the next month it...
by schoolgirlforreal 5 years ago
I think I'm going to write a hub on this when I get some time.I recently got off Lithium because Lamictal, a similar mood stabilizer is working fantastically. And now I don't need Lithium. This is a long story but Lithium caused me:loose stool almost every other day- diareaah to be exactconfused...
by Ciel Clark 2 years ago
Has anyone else had adverse effects using "Truvia" ?Plain stevia powder is great, but my dad tried Truvia and had heart palpitations among other things that lasted four days after he stopped using-- anyone else? (Why did they mess with a good natural product?!)
by Peeples 3 years ago
Are there ways not to be mentally impacted by a new medicine that makes you emotional?I started a new medicine. Lyrica. I suddenly am crying (I almost never cry), having my feelings hurt easily, feeling scatterbrained, and just generally being more emotional and less rational than I am use to. The...
by cheetah786 5 years ago
Can I lose 20 kg in 2 months without any adverse health effects?I am 92kg and height is 5'11. I want to be around 70-75 kg.. how quickly I can achieve this and what is the best excercise plan..
by Vince 3 years ago
Why do medicines have severe side effects?Medicines will treat one thing but have ten side effects that are all worst then what is being Treated, Why do drug companies sell medicines that have 10 side effects that are worst then what is being treated?
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|